RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 6, Number 3  

This issue of the Moscow Mathematical Journal is dedicated to Alexandre A. Kirillov on the occasion of his 70th birthday.


Alexandre A. Kirillov
Yu. S. Ilyashenko, S. K. Lando, R. A. Minlos, G. I. Olshanskii, I. M. Shchepochkina, A. B. Sossinski, M. A. Tsfasman, A. M. Vershik
409
Laurent expansions in cluster algebras via quiver representations
Ph. Caldero, A. V. Zelevinskii
411
Moyal quantization and stable homology of necklace Lie algebras
V. A. Ginzburg, T. Schedler
431
The boundary of the Eulerian number triangle
A. V. Gnedin, G. I. Olshanskii
461
Yangians and Mickelsson algebras. II
S. M. Khoroshkin, M. L. Nazarov
477
McKay correspondence and equivariant sheaves on $\mathbb P^1$
A. A. Kirillov (jr.)
505
Representations of the twisted quantized enveloping algebra of type $C_n$
A. I. Molev
531
The birth of a random matrix
A. Yu. Okounkov, N. Yu. Reshetikhin
553
A new approach to the representation theory of the symmetric groups. III. Induced representations and the Frobenius–Young correspondence
A. M. Vershik
567
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019